# SDR GUUA93957022810A

- Difficulty date: February 28, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,872 hours, 38,837 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH COLD EXPANSION OF FASTENER HOLES IN THE WING REAR SPAR LOWER CAP IAW FAA APPROVED DATA CONTAINED IN THE MFG ACFT COMPANY KIT 118-4014-0003.
